# SDR AU971420

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: 41T6844
- Condition: Failed
- Location: Pass Nr 1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH SIDE NO1 DOOR CLOSE SWITCH FAULTY. THE DOOR WAS UNABLE TO BE OPENED EITHER BY MANUAL OR ELECTRICAL MEANS.
